RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 71, Issue 5  


The topological classification of Fano surfaces of real three-dimensional cubics
V. A. Krasnov
3
Approximation and reconstruction of the derivatives of functions satisfying mixed Hölder conditions
S. N. Kudryavtsev
37
Burnside structures of finite subgroups
I. G. Lysenok
81
Khovanov homology for virtual knots with arbitrary coefficients
V. O. Manturov
111
Bessel harmonic analysis and approximation of functions on the half-line
S. S. Platonov
149
Isometric immersions and embeddings of a flat Möbius strip in Euclidean spaces
I. Kh. Sabitov
197
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019